Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 88, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 22, 2013, 3:29 PM CDT for Mitchell County, Iowa; Mower County, Minnesota. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 3:29 PM CDT (20:29 UTC)
- Expired
- Jul 22, 2013, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mitchell County, IA, Mower County, MN
The radar
The La Crosse radar (KARX), 135 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 3:40 PM CDT | HAIL 0.88 | Stacyville, IA | DIME TO NICKEL SIZE HAIL |
| Jul 22, 4:00 PM CDT | HAIL 1 | Stacyville, IA | |
| Jul 22, 4:15 PM CDT | TSTM WND GST 52 | 2 W Le Roy, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2407 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
984
WUUS53 KARX 222029
SVRARX
IAC131-MNC099-222115-
/O.NEW.KARX.SV.W.0088.130722T2029Z-130722T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
329 PM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MITCHELL COUNTY IN NORTH CENTRAL IOWA...
SOUTHERN MOWER COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 415 PM CDT
* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYLE...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ADAMS AROUND 335 PM CDT.
LE ROY AROUND 400 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MEYER...TAOPI...BAILEY...
MCINTIRE AND LAKE LOUISE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4353 9303 4361 9245 4350 9245 4350 9255
4322 9256 4321 9286 4322 9287 4322 9303
TIME...MOT...LOC 2029Z 272DEG 26KT 4350 9281
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT4 follow-up statements
170
WWUS53 KARX 222033
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
333 PM CDT MON JUL 22 2013
IAC131-MNC099-222115-
/O.CON.KARX.SV.W.0088.000000T0000Z-130722T2115Z/
MITCHELL IA-MOWER MN-
333 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MOWER
AND MITCHELL COUNTIES UNTIL 415 PM CDT...
AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STACYVILLE...AND MOVING EAST AT 30 MPH. HOWEVER...MORE STORMS WERE
APPROACHING MITCHELL COUNTY FROM THE WEST...AND WERE LOCATED NEAR
I-35 NEAR MANLY AT 330 PM.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ADAMS AROUND 340 PM.
ST ANSGAR AROUND 350 PM.
LE ROY...AND OSAGE AROUND 400 PM.
OTHER LOCATIONS IN THE WARNING INCLUDE MEYER...TAOPI...BAILEY...
MCINTIRE AND LAKE LOUISE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4353 9303 4361 9245 4350 9245 4350 9255
4322 9256 4321 9286 4322 9287 4322 9303
TIME...MOT...LOC 2030Z 272DEG 26KT 4350 9280
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT445
WWUS53 KARX 222048
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
348 PM CDT MON JUL 22 2013
IAC131-MNC099-222115-
/O.CON.KARX.SV.W.0088.000000T0000Z-130722T2115Z/
MITCHELL IA-MOWER MN-
348 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MOWER AND MITCHELL COUNTIES UNTIL 415 PM CDT...
AT 347 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JUST SOUTHEAST OF ADAMS...TO NORTHEAST OF OSAGE TO
NEAR NORA SPRINGS...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
OSAGE AROUND 355 PM CDT.
LE ROY AROUND 405 PM CDT.
RICEVILLE AROUND 410 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PIONEER STATE PARK...OSAGE
SPRING PARK...ROCK CREEK...BAILEY...BROWNVILLE...HIGHWAYS 9 AND
218...ORCHARD AND NEW HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4347 9300 4354 9262 4350 9245 4350 9255
4322 9256 4321 9286 4322 9287 4322 9303
TIME...MOT...LOC 2048Z 284DEG 21KT 4349 9265 4336 9276
4318 9310
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT752
WWUS53 KARX 222054
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CDT MON JUL 22 2013
IAC131-MNC099-222115-
/O.CON.KARX.SV.W.0088.000000T0000Z-130722T2115Z/
MITCHELL IA-MOWER MN-
354 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MOWER AND MITCHELL COUNTIES UNTIL 415 PM CDT...
AT 351 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LE ROY TO NORA SPRINGS...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 345 PM DIME TO NICKEL SIZED HAIL WAS
REPORTED IN STACYVILLE. RADAR INDICATES LARGE HAIL IS LIKELY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
LE ROY AROUND 400 PM CDT.
RICEVILLE AROUND 410 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PIONEER STATE
PARK...BROWNVILLE...HIGHWAYS 9 AND 218...ORCHARD...NEW HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4347 9300 4354 9262 4350 9245 4350 9255
4322 9256 4321 9286 4322 9287 4322 9303
TIME...MOT...LOC 2053Z 284DEG 21KT 4347 9257 4316 9300
HAIL...1.50IN
WIND...60MPH
$$
BAUMGARDT012
WWUS53 KARX 222105
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
405 PM CDT MON JUL 22 2013
IAC131-MNC099-222115-
/O.CON.KARX.SV.W.0088.000000T0000Z-130722T2115Z/
MITCHELL IA-MOWER MN-
405 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MOWER AND MITCHELL COUNTIES UNTIL 415 PM CDT...
AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LE ROY TO OSAGE...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. VERY FREQUENT
LIGHTNING IS ALSO OCCURING.
SOURCE...RADAR INDICATED. NICKEL TO DIME SIZED HAIL HAS BEEN
REPORTED...BUT LARGER IS EXPECTED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF MITCHELL AND
SOUTHEASTERN MOWER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...NEW
HAVEN AND COUNTY ROADS 17 AND T 72. VERY HEAV Y RAIN IS OCCURING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4347 9300 4354 9262 4350 9245 4350 9255
4322 9256 4321 9286 4322 9287 4322 9303
TIME...MOT...LOC 2104Z 266DEG 26KT 4349 9251 4326 9273
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:22 PM CDT, 7 minutes earlier.
Area forecast discussion, Jul 22, 3:22 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 322 PM CDT MON JUL 22 2013 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) ISSUED AT 322 PM CDT MON JUL 22 2013 DATA ANALYSIS HAS A DEEP 999MB LOW OVER WESTERN ONTARIO CANADA WITH A COLD FRONT EXTENDING ACROSS WESTERN LAKE MICHIGAN INTO THE TWIN CITIES AND THEN INTO WESTERN IA. RADAR WAS SHOWING SHOWERS/THUNDERSTORMS FIRING ACROSS NORTHWEST INTO WEST CENTRAL WI AHEAD OF THE FRONT. THIS CONVECTION IS EXPECTED TO CONTINUE UPSCALE TREND AND EXPAND SOUTHWARD ALONG THE FRONT OVER THE NEXT COUPLE OF HOURS AS CAPE INCREASES OUT AHEAD OF THE FRONTAL BOUNDARY. NSSL WRF AND A COUPLE OTHER WRF MODELS SHOW A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS OCCURING ALONG THIS FRONT AS IT SLIPS SOUTHEAST ACROSS THE AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT WITH THE LINE OF STORMS. AN ISOLATED TORNADO THREAT WILL BE MAINLY NORTH OF I-94 WHERE STRONGER SHEAR/STORM RELATIVE HELICITY WILL EXIST. LOOK FOR THIS FRONT AND STORMS TO PRETTY MUCH EXIT THE AREA AROUND 03Z WITH SKIES CLEARING FROM NORTHWEST TO THE SOUTHEAST AFTER MIDNIGHT. COOLER/DRIER AIR WILL FILTER INTO THE REGION ON TUESDAY AS CANADIAN HIGH PRESSURE BUILDS IN. PLAN ON HIGHS IN THE 70S WITH DEW POINTS LOWERING INTO THE LOW/MID 50S. HIGH PRESSURE WILL THEN SETTLE OVER THE REGION FOR CLEAR/CALM CONDITIONS. THIS SYNOPTIC SETUP WILL BE PRIME FOR LATE NIGHT/EARLY MORNING RIVER VALLEY FOG. BASED ON THIS SIGNAL...WENT WITH AREAS OF FOG ALONG THE WISCONSIN/MISSISSIPPI RIVER VALLEYS AND THEIR TRIBUTARIES. ALSO INCLUDED AREAS OF FOG IN THE CRANBERRY BOG COUNTRY OF CENTRAL WISCONSIN WHERE OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT IN THE MIDDLE 40S. LOW TO MIDDLE 50S ARE EXPECTED ELSEWHERE ACROSS THE FORECAST AREA. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 322 PM CDT MON JUL 22 2013 AFTER SOME EXPECTED MORNING FOG WEDNESDAY...MODELS HINTING AT DECAYING SHRA/TS ACTIVITY MOVING TOWARD THE AREA FROM THE NORTHERN PLAIN AHEAD OF A MID-LEVEL SHORTWAVE TROUGH. DID INCLUDE A SMALL-END SLIGHT CHANCE SHRA/TS ACROSS NORTH CENTRAL WI INTO SOUTHEAST MN/NORTHEAST IA. LOOK OF THAT MID-LEVEL TROUGH AND ASSOCIATED COLD FRONT TO MOVE INTO THE REGION WEDNESDAY NIGHT/THURSDAY WITH A GENERAL INCREASE IN 850MB MOISTURE TRANSPORT. BY THURSDAY AFTERNOON NAM IS INDICATING 0-1KM MLCAPE INCREASING INTO THE 1000-200J/KG RANGE WITH 0-3KM BULK SHEAR IN THE 20-25KT RANGE. WITH COOLING ALOFT...SEEMS LIKE HAIL WOULD BE THE MAIN THREAT WITH THE STRONGER CONVECTION. WILL HAVE TO KEEP AND EYE ON THIS FOR THE POSSIBILITY OF SOME ISOLATED SEVERE CONVECTION. MODELS SHOWING THIS FRONTAL BOUNDARY THEN LAYS UP WEST TO EAST ACROSS SOUTHERN WI INTO NORTHERN IA THURSDAY NIGHT FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. CARRIED SHRA/TS CHANCES INTO FRIDAY...BUT WOULD BE SURPRISED IF SUBSEQUENT FORECAST BECOME DRIER AS MODELS BEGINNING TO INDICATE A SOUTHWARD SURGE OF THE FRONT OUT OF THE AREA. A FEW SHOWERS AND STORMS COULD STILL BE POSSIBLE ACROSS SOUTHERN WI/NORTHEAST IA SATURDAY AS COLD AIR ALOFT AND AN EMBEDDED TROUGH ROTATES THROUGH THAT AREA. FOR SATURDAY NIGHT THROUGH MONDAY...WEATHER APPEARS DRY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION. AS FOR TEMPERATURES...COOLER THAN NORMAL READING ARE EXPECTED AS COLDER NORTHWEST FLOW TAKES HOLD ACROSS THE AREA WEDNESDAY THROUGH SATURDAY. PLAN ON HIGHS IN THE 70S FOR WEDNESDAY THROUGH FRIDAY WITH THE COOLEST DAY LOOKING TO BE ON SATURDAY WITH HIGHS RANGING FROM 69 TO 76 DEGREES. SOME REBOUND IN TEMPERATURES SHOULD OCCUR SUNDAY/MONDAY AS HEIGHTS BUILD OVER THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1232 PM CDT MON JUL 22 2013 APPROACHING COLD FRONT WILL LIKELY BRING WINDOW OF CONVECTION THAT COULD BRING TEMPORARY MVFR CONDITIONS UNTIL PASSAGE EARLY THIS EVENING. NORMAL VEERING WIND SHIFT EXPECTED WITH FRONT AS WELL. QUESTIONS TO WHAT DEGREE STRATUS FIELD IN BROAD COLD AIR ADVECTION BEHIND FRONT WILL HOLD TOGETHER AND IMPACT AVIATION TONIGHT. VERY CELLULAR NATURE TO CLOUDS SUGGEST MORE DIURNAL BUT FEEL THERE WILL LIKELY BE A WINDOW OF LOWER CEILINGS BEFORE IT DISSIPATES. COULD SEE SOME REFORM LATER TUESDAY AS WELL IN COLDER AIR ALOFT. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...SHEA
Hazardous weather outlook, Jul 22, 3:19 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 319 PM CDT MON JUL 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-231200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 319 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WERE GROWING AROUND THE AREA AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH NOT ALL AREAS WILL SEE THIS STORM ACTIVITY... THE STRONGER STORMS THAT MOVE SOUTHEAST THROUGH THE AREA WILL HAVE THE POTENTIAL TO PRODUCE HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN. LIGHTNING IS ANOTHER THREAT. THESE STORMS WILL AFFECT PARTS OF THE AREA THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE THUNDERSTORM CHANCES WEDNESDAY NIGHT THROUGH SUNDAY. MOST OF THE STORMS DURING THIS PERIOD WILL LIKELY BE NON-SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED AT TIMES THROUGH 8 PM THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ/SHEA
In the hours before
Special weather statement, Jul 22, 3:16 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 316 PM CDT MON JUL 22 2013 IAZ008-009-018-019-MNZ094-095-222115- CHICKASAW-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER- 316 PM CDT MON JUL 22 2013 ...STRONG THUNDERSTORMS DEVELOPING ACROSS NORTHERN IOWA QUICKLY THIS AFTERNOON... STORMS WERE RAPIDLY DEVELOPING IN THE VICINITY OF MASON CITY IOWA AT MID AFTERNOON. THESE STORMS WILL CONTINUE TO BUILD AND SPREAD INTO AREAS LIKE OSAGE...CHARLES CITY AND RICEVILLE IN NORTHERN IOWA. COMMUNITIES IN FAR SOUTHERN MINNESOTA...NEAR THE IOWA BORDER... SHOULD ALSO WATCH THE WEATHER CLOSELY OVER THE NEXT FEW HOURS. WIND GUSTS UP TO 55 MPH...SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY THE STRONGER THUNDERSTORMS. IF STORMS MOVE INTO YOUR AREA... MOVE INDOORS. TAKE BREAKS FROM SWIMMING AND FIND A SHELTER. SHEA
Special weather statement, Jul 22, 3:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 329 PM CDT MON JUL 22 2013 WIZ017-029-032>034-222230- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU- 329 PM CDT MON JUL 22 2013 ...THUNDERSTORMS MOVING EAST ACROSS THE AREA... A BROAD BAND OF SHOWERS AND THUNDERSTORMS FROM SOUTH OF LADYSMITH WISCONSIN THRU EAU CLAIRE TO MONDOVI WISCONSIN WAS MOVING EAST AT 30 MPH. THESE SHOWERS AND STORMS WILL MOVE INTO AND ACROSS AREAS ALONG AND NORTH OF HIGHWAY 10 MAINLY BETWEEN 4 PM AND 530 PM. BRIEF HEAVY DOWNPOURS...GUSTY WINDS OF 30 TO 50 MPH AND FREQUENT LIGHTNING ARE EXPECTED TO ACCOMPANY THE THUNDERSTORMS. IF ONE OF THESE STORMS APPROACHES YOUR LOCATION...MOVE INSIDE A STURDY BUILDING UNTIL IT PASSES. RRS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 4:12 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 48 min |
| Jul 22, 4:22 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 38 min |
| Jul 22, 4:55 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 50 min |
| Jul 22, 6:39 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 36 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.